The existence of line involutions of order greater than three possessing a linear complex of invariant lines
C. R. Wylie
Proc. Amer. Math. Soc. 4 (1953), 807-809
Full-text PDF Free Access
Similar Articles |
C. R. Wylie, Jr., A new series of line involutions in , Mathematics Magazine, January-February (1950) pp. 125-131.
- C. R. Wylie, Jr., A new series of line involutions in , Mathematics Magazine, January-February (1950) pp. 125-131.
Retrieve articles in Proceedings of the American Mathematical Society
Retrieve articles in all journals
© Copyright 1953
American Mathematical Society